MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-CATH LAB TRAY

MEDLINE INDUSTRIES, LP MEDLINE; DBD-CATH LAB TRAY
Catalog Number DYNJ83940C
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, angie drape is too sticky, sticking to the drape itself and really sticking on patient making it almost impossible to remove without skin damage.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, angie drape is too sticky, sticking to the drape itself and really sticking on patient making it almost impossible to remove without skin damage.

Brand Name
MEDLINE
Common Device Name
DBD-CATH LAB TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key25100563
Report Number1423395-2026-00131
Device Sequence Number13259651
Product Code OES
UDI-Device Identifier10198459449109
UDI-Public10198459449109
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ83940C
Device Lot Number26AMF861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown